# SDR UPS99230678

- Difficulty date: August 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 351
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION (C53-111-01.00-01) FUSELAGE SHEAR TIE UPPER LEG IS CORRODED AT BS 351, WL 160, RBL 33.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR PARTS PER SRM 53-10-1, 53-10-4.
